MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE,ALOE,LF,PF,8

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE,ALOE,LF,PF,8
Catalog Number MSG1080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are ripping when surgeon puts on.Has happened approx 10 x this past week".
 
Additional Manufacturer Narrative
The customer reported that gloves are ripping when surgeon puts on and has happened approximately 10 times this past week; the complaint states the issue did not occur during use and no injury occurred.One box was returned for review, and when donning 13 each of the gloves, tearing could not be replicated as the gloves were stretched to elbow length during donning; trending was performed, the lot inspection was completed with passing results, and the vendor's review of batch records and retention samples found no abnormalities or deviations.Complaint was unable to be confirmed, and no root cause was identified.No adverse trending was identified at this time, and the review indicated no need for further action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE,ALOE,LF,PF,8
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50755390
Report Number1417592-2026-39402
Device Sequence Number21220127
Product Code KGO
UDI-Device Identifier10080196307548
UDI-Public10080196307548
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG1080
Device Lot Number5031908280-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown